# SDR USAABB02043

- Difficulty date: April 6, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000704
- Condition: Dirty
- Location: Galley
- Part time: 10,344 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

CLT - FLT 94 - EN ROUTE, A FLIGHT ATTENDANT USED A HALON EXTINGUISHER TO PUT OUT A FIRE IN THE FORWARD RIGHT OVEN.  MAINTENANCE FOUND CHARRED FOOD REMAINS IN THE OVEN AND REPLACED THE OVEN.  (M)
